# SDR QMLA2015031915019

- Difficulty date: March 19, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N911MZ
- Make and model: Bolkms BK117A4
- Aircraft serial: 7098
- Aircraft time: 12,861 hours, 49,990 cycles
- Engine: Lyc LTS101650B1
- Engine time: 23,441 hours, 28,552 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AA
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NUMBER 2 ENG FIRE LIGHT ILLUMINATED IN FLIGHT WITH NO FIRE.  ACFT LANDED WITHOUT INCIDENT.  NR 2 ENG FIRE DETECTOR SYS INSPECTED & TESTED, NO FAULTS FOUND, COULD NOT DUPLICATE FAULT.
